Equation of geodesic for a (α,β)-metric in a two-dimensional finsler space

V. K. Chaubey, B. N. Prasad, D. D. Tripathi

Abstract


In the present paper we have found out the equation of geodesic for a more general metric as compared to Randers, Kropina and Matsumoto mertric under the same conditions as for the Randers, Kropina and Matsumoto metric, the geodesic of the two-dimensional space with following metrics are the same as that of Matsumoto metric.


Full Text: PDF

How to Cite this Article:

V. K. Chaubey, B. N. Prasad, D. D. Tripathi, Equation of geodesic for a (α,β)-metric in a two-dimensional finsler space, Journal of Mathematical and Computational Science, Vol 3, No 3 (2013), 863-872

Copyright © 2013 V. K. Chaubey, B. N. Prasad, D. D. Tripathi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS